Authors: Limonchenko, Ivan 
Panov, Taras
Song, Jongbaek
Stanley, Donald
Affiliations: Mechanics 
Mathematical Institute of the Serbian Academy of Sciences and Arts 
Title: Double cohomology of moment-angle complexes
Journal: Advances in Mathematics
Volume: 432
First page: 109274
Issue Date: 2023
Rank: ~M21
ISSN: 0001-8708
DOI: 10.1016/j.aim.2023.109274
Abstract: 
We put a cochain complex structure CH⁎(ZK) on the cohomology of a moment-angle complex ZK and call the resulting cohomology the double cohomology, HH⁎(ZK). We give three equivalent definitions for the differential, and compute HH⁎(ZK) for a family of simplicial complexes containing clique complexes of chordal graphs.
Keywords: Bicomplex | Double cohomology | Moment-angle complex; Mathematics - Algebraic Topology; Mathematics - Algebraic Topology; Mathematics - Combinatorics; 13F55, 55N10, 55S20, 57S12
Publisher: Elsevier

Show full item record

Page view(s)

13
checked on Feb 22, 2024

Google ScholarTM

Check

Altmetric

Altmetric


Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.